# SDR SWIA200820044

- Difficulty date: September 12, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 17,481 hours, 15,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6553-12, AFT EMERGENCY FLOOD LIGHT INOP.  REPLACED AFT OVERHEAD EMERGENCY LIGHT.
